# SDR UIEA2022092101011

- Difficulty date: October 27, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747
- Aircraft serial: 28367
- Aircraft time: 108,073 hours, 18,863 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

M/D CGO - REDO THE REPAIR ON THE NOSE CARGO DOOR RH STA 140 - 160, STRINGER S39-S42A  AS PER TAR 44073( NOSE CARGO DOOR SKIN REPAIRED AS PER RI NO: RI-52-30-15882 REV.B )
